| Model Number |
02.12.0310FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02-december-2022.Lot 2202692: (b)(4) items manufactured and released on 02-may-2022.Expiration date: 2027-04-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 1 month and 15 days after the primary surgery, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised successfully the tibial insert.